# SDR SWIA202055553

- Difficulty date: November 21, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FLOOR SILL BETWEEN FS 280 AND FS 319 HAS CORROSION, SCRATCHES, AND A CRACK, MARKED.  C-CHECK RO 1/17/2021.  REMOVED CORROSION ON THE RT FLOOR SILL FS 280-FS 319, "OUT OF LIMITS."  REMOVED AND REPLACED THE RT FLOOR SILL BETWEEN FS 280-FS 319, REF DRAWING SH670-32170 REV V, CRJ700 SRM 51-42-21-001-001-A01, SRM 51-42-06-001-001-A01.  COMPLIED WITH ST 51-900-1002-SKY, RESTORED FINISH.  LEAK CHECKS GOOD.
